Alert archive / New York / Flash Flood Warnings in 2025

Flash Flood Warning 8, NWS Albany, NY

July 14, 2025Dutchess County, Ulster County, New York

NWS Albany, NY issued this flash flood warning at Jul 14, 2025, 4:54 PM EDT for Dutchess County, Ulster County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2025, 4:54 PM EDT (20:54 UTC)
Expired
Jul 14, 2025, 8:00 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 64 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:59 PM EDTRAIN 1.161 Nne Red Hook, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2025-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2025-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WGUS51 KALY 142054
FFWALY
NYC027-111-150000-
/O.NEW.KALY.FF.W.0008.250714T2054Z-250715T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
454 PM EDT Mon Jul 14 2025

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Northwestern Dutchess County in east central New York...
  Northeastern Ulster County in east central New York...

* Until 800 PM EDT.

* At 454 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kingston, Saugerties, Rhinebeck, Woodstock, Red Hook, Lake 
  Katrine, Saugerties South, Port Ewen, West Hurley, Veteran, Milan, 
  Tivoli, Centerville, Flatbush, Ulster Landing, Glenerie, Mount 
  Marion, Glasco, Barrytown and Ruby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4199 7416 4208 7409 4213 7399 4208 7393
      4208 7392 4200 7381 4196 7374 4192 7388
      4192 7397

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

PS
2 follow-up statements
203 
WGUS71 KALY 142254
FFSALY

Flash Flood Statement
National Weather Service Albany NY
654 PM EDT Mon Jul 14 2025

NYC027-111-150000-
/O.CON.KALY.FF.W.0008.000000T0000Z-250715T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-Ulster NY-
654 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR NORTHWESTERN DUTCHESS AND NORTHEASTERN ULSTER COUNTIES...

At 654 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 6 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Kingston, Saugerties, Rhinebeck, Woodstock, Red Hook, Lake 
  Katrine, Saugerties South, Port Ewen, West Hurley, Veteran, Milan, 
  Tivoli, Centerville, Flatbush, Ulster Landing, Glenerie, Mount 
  Marion, Glasco, Barrytown and Ruby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4199 7416 4208 7409 4213 7399 4208 7393
      4208 7392 4200 7381 4196 7374 4192 7388
      4192 7397

FLASH FLOOD...RADAR INDICATED

$$

PS
049 
WGUS71 KALY 142359
FFSALY

Flash Flood Statement
National Weather Service Albany NY
759 PM EDT Mon Jul 14 2025

NYC027-111-150009-
/O.EXP.KALY.FF.W.0008.000000T0000Z-250715T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-Ulster NY-
759 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
NORTHWESTERN DUTCHESS AND NORTHEASTERN ULSTER COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 200 AM EDT Tuesday for 
portions of northwestern Connecticut, western Massachusetts, and 
east central New York.

&&

LAT...LON 4199 7416 4208 7409 4213 7399 4208 7393
      4208 7392 4200 7381 4196 7374 4192 7388
      4192 7397

$$

PS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:22 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 14, 2:22 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
222 PM EDT Mon Jul 14 2025

.SYNOPSIS...
Scattered showers and thunderstorms this afternoon give way to
largely dry, but hot and humid conditions tomorrow and
Wednesday. Oppressive heat continues into Thursday with an
unsettled pattern setting in for the remainder of the work week.
The weekend will then bring cooler, more comfortable conditions
with a dry Saturday yielding to additional chances for showers
and some thunderstorms Sunday.

&&

.SHORT TERM /THROUGH THURSDAY/...
Key Messages:

- Marginal Risk for severe thunderstorms today for most areas
  south and east of I-90 with strong to locally damaging wind
  gusts the primary threat.

- Marginal to Slight Risk for excessive rainfall today for
  similar areas with slow moving storms and embedded heavy
  downpours posing a flash flood threat.

- Hot, humid conditions return for the middle of the week with
  Heat Advisories likely Wednesday and possibly Thursday.

Discussion:
A slow moving cold front continues to sink south and east
farther into northern New York as its parent surface low slowly
tracks eastward from the Hudson Bay area overhead. Meanwhile,
latest water vapor imagery shows broad troughing aloft with an
embedded shortwave within the mean flow digging south and east
into the Ohio Valley and western Mid- Atlantic. Breaks of sun
and predominant moist, southerly flow across the region ahead of
the cold front and upper-level disturbance have ensured the ease
of destabilization with latest SPC Mesoanalysis indicating about
1500 to 2000 J/kg SBCAPE and similar MLCAPE. Though there
continue to be run to run differences in the latest CAMs of
their depiction of this afternoon's convection, the general
consensus continues to place areas within, south, and east of
the Capital District as having the greatest threat of both
isolated severe thunderstorms and isolated to scattered
flooding.

Today's convection fosters two primary threats: heavy downpours
leading to potential urban/poor drainage flooding and/or
isolated flash flooding and strong to locally damaging wind
gusts. Forecast soundings in the aforementioned areas show very
moist, buoyant profiles with tall, skinny CAPE profiles hinting
at the elevated threat for heavy downpours and subsequent
threat for localized ponding of water in urban and poor drainage
areas. Additionally, very slow flow that is more or less
parallel to the incoming boundary supports training and/or back-
building storms which will only act to increase the minor
flooding and potential isolated flash flood threat in these
areas. Working against the flood threat, however, is the higher
flash flood guidance resulting from recent dry conditions.
Additional details to follow in the Hydrology Discussion below.
The wind threat for today, though present, is rather marginal.
The incoming boundary is somewhat diffuse, significantly
limiting its resultant cold air advection and subsequent rapid
dry air entrainment and strengthening of the low-level pressure
gradient. Additionally, DCAPE values are only looking to range
from about 500-700 J/kg at most which may not be enough on its
own without strong forcing to generate a severe gusts. This is
especially true considering the low shear present throughout
this environment which should mitigate storm organization.
However, wet microbursts, with significant precipitation loading
(PWATs around 1.8" to 2"), will certainly be possible in the
aforementioned areas as well.

Convection begins to taper off as we lose daytime heating
tonight, yielding some lighter showers through late tonight as
the boundary slowly continues to sink farther south and east and
the shortwave aloft begins to depart. By morning, dry conditions
will be reinforced regionwide, despite the lingering boundary
in and around the lower Mid-Hudson Valley/southwest New England,
as surface high pressure slides eastward and heights aloft begin
to rise slightly. Very warm, humid conditions will be in place
tomorrow with an isolated shower or thunderstorm possible in the
lower Mid-Hudson Valley and Litchfield County where the boundary
will remain stationary. Despite highs in the 80s to low 90s and
dewpoints in the upper 50s to low 70s, have held off on any
issuance of Heat Advisories for tomorrow as deep mixing and
downsloping from westerly flow is expected to limit the extent
of humidity tomorrow. The same will likely not be able to be
said soon for Wednesday, as further amplification in the ridge
aloft and high at the surface will drive temperatures a few
degrees warmer than Tuesday and southwesterly flow will increase
our moisture content. Heat Advisories will likely be issued
in the near future with heat indices looking to reach the upper
90s to low 100s.

Most of the day Wednesday will likely be dry, though the chances
for showers and isolated thunderstorms increase again beginning
late Wednesday afternoon into Wednesday night from south to
north as the aforementioned stalled boundary begins to lift
north as a warm front. Additional scattered showers and possible
thunderstorms will remain possible through Thursday as a pre-
frontal trough tracks through the region with hot, humid
conditions continuing. Heat indices Thursday will be similar to
Wednesday, so Heat Advisories are also likely in the near future
for this day as well.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Scattered showers linger into Thursday night before dry
conditions once again briefly take hold of the region through
Friday morning. The chance for thunderstorms then comes Friday
as a surface low forms along an incoming cold frontal boundary
to our north and west beneath a deepening shortwave trough
aloft. The extent of thunderstorms will highly depend on timing
of the front, but with an earlier progression like what the
guidance is currently showing, thunder may be limited. Will
continue to monitor this system as lead time decreases. However,
what's certain is that cooler, more comfortable conditions will
follow this cold front Saturday into Sunday as much drier and
cooler air is ushered into the region. And, as high pressure
takes hold of the region Saturday, it will certainly be the best
weather day of the seven-day period as Sunday follows with more
unsettled conditions.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18z Tuesday...Scattered to numerous SHRA/TSRA developing
this afternoon, with the greatest coverage in the KPOU vicinity and
less coverage farther north at KALB/KGFL/KPSF. Will continue to
mention PROB30 for scattered coverage and TEMPO at KPOU for
numerous. Any SHRA/TSRA should quickly lower conditions to at least
MVFR levels, with brief IFR possible. Any sites that receive
appreciable rainfall from the convection will have a good chance of
fog developing. Even in the absence of SHRA/TSRA, KGFL/KPSF could
still see occasional fog with borderline MVFR/IFR conditions
overnight into early Tuesday morning. All sites should improve to
VFR after 13z Tuesday with high pressure building in. Winds will be
southerly around 5-7 kt becoming variable less than 5 kt tonight.
Any TSRA could produce wind gusts to around 30 kt.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday: High Operational Impact. Likely SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Saturday: Low Operational Impact. Slight Chance of SHRA.

&&

.HYDROLOGY...
Coverage of rain and thunderstorms with locally heavy downpours
increases this afternoon, mainly from the Capital District
south and east. WPC has maintained their slight risk ERO for
this area, and we have maintained the flood watch for portions
of the Mid Hudson Valley, eastern Catskills, Taconics, and
western CT/MA from through 06z tonight. Very deep warm clouds,
PWATs potentially in excess of 2" (which is 2-3 standard
deviations above normal) will promote the potential for very
heavy rainfall rates in excess of 2" per hour with any afternoon
showers and storms. Mid-level flow looks relative slow, and the
flow will be parallel to the approaching frontal boundary so we
may have some backbuilding and/or training of convection this
afternoon. The 12z HREF has a 10-30% chance for 3" of rain in
3hrs for areas within, south, and east of the Capital District,
which is often a good signal for an elevated flash flood
threat. Relatively dry conditions over the last 3 days may help
mitigate the flash flood threat somewhat. In fact, latest Flash
Flood Guidance generally shows about 2.5" to 3" need to fall in
these areas over three hours for any flash flooding to occur. Nevertheless,
the threat will be greatest for the more urban areas, as well
as poor- drainage and low- lying areas.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through late tonight for CTZ001-013.
NY...Flood Watch through late tonight for NYZ058>061-063>066.
     Air Quality Alert until midnight EDT tonight for NYZ038.
MA...Flood Watch through late tonight for MAZ001-025.
VT...None.

&&

SYNOPSIS...Gant
SHORT TERM...Gant/Main
LONG TERM...Gant
AVIATION...JPV
HYDROLOGY...Main/Gant

In the hours before

Special weather statement, Jul 14, 2:01 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Albany NY
201 PM EDT Mon Jul 14 2025

NYZ042-043-141845-
Northern Washington NY-Northern Warren NY-
201 PM EDT Mon Jul 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WARREN AND
NORTHEASTERN WASHINGTON COUNTIES THROUGH 245 PM EDT...

At 200 PM EDT, Doppler radar was tracking a strong thunderstorm near
Huletts Landing, or 12 miles northwest of Whitehall, moving east at
15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hague, Rogers Rock Campground, Huletts Landing, West Haven, Putnam,
Wright, Dresden Center, Putnam Station, Silver Bay, Clemons, Sabbath
Day Point, Indian Kettles, Graphite, Glenburnie, and Ottenburgs Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead
to localized ponding on roads.

If on or near the northern half of Lake George, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4380 7338 4377 7335 4374 7337 4373 7337
      4369 7340 4367 7341 4364 7343 4363 7339
      4363 7330 4361 7330 4366 7368 4378 7366
      4381 7338
TIME...MOT...LOC 1800Z 277DEG 14KT 4370 7358

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JPV
Special weather statement, Jul 14, 2:46 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Albany NY
246 PM EDT Mon Jul 14 2025

NYZ042-043-141945-
Northern Washington NY-Northern Warren NY-
246 PM EDT Mon Jul 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WARREN AND
NORTHEASTERN WASHINGTON COUNTIES THROUGH 345 PM EDT...

At 244 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Huletts Landing, or 13 miles northeast of
Warrensburg, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hague, Rogers Rock Campground, Huletts Landing, Putnam, Wright,
Dresden Center, Chipman Point, Putnam Station, Silver Bay, Clemons,
Sabbath Day Point, Indian Kettles, Graphite, Glenburnie, Chipmans
Point, and Ottenburgs Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near the northern half of Lake George, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4377 7335 4374 7337 4373 7337 4369 7340
      4367 7341 4364 7343 4363 7342 4363 7336
      4362 7335 4363 7330 4361 7330 4364 7374
      4378 7373 4381 7338
TIME...MOT...LOC 1844Z 275DEG 8KT 4369 7365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RW
Local storm report, Jul 14, 3:13 PM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
313 PM EDT Mon Jul 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     Rain             Woodbury Center         41.55N 73.21W
07/14/2025  M1.61 Inch       Litchfield         CT   Trained Spotter

            A local trained spotter in Woodbury, CT
            measured 1.61 inches of rainfall since about
            1215 PM today.

&&
Local storm report, Jul 14, 3:14 PM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
314 PM EDT Mon Jul 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     Rain             4 NE Westerlo           42.55N 73.97W
07/14/2025  M1.03 Inch       Albany             NY   Public

&&
Special weather statement, Jul 14, 3:38 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albany NY
338 PM EDT Mon Jul 14 2025

NYZ042-043-142030-
Northern Washington NY-Northern Warren NY-
338 PM EDT Mon Jul 14 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WARREN AND
NORTHWESTERN WASHINGTON COUNTIES THROUGH 430 PM EDT...

At 337 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bolton Landing, or 10 miles northeast of Warrensburg, moving east at
15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whitehall, Bolton Landing, Huletts Landing, Bolton, Lock Twelve
Marina, Shelving Rock, Dresden Center, South Bay, South Bay Village,
Snody Dock, Clemons, Grays Corner, Ottenburgs Ramp, and North Bolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Lake George, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4365 7342 4364 7343 4362 7342 4359 7343
      4357 7339 4359 7339 4360 7338 4350 7338
      4354 7371 4367 7368
TIME...MOT...LOC 1937Z 279DEG 15KT 4360 7361

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JPV
Special weather statement, Jul 14, 4:24 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Albany NY
424 PM EDT Mon Jul 14 2025

NYZ043-084-VTZ013-142130-
Northern Washington NY-Southern Washington NY-Bennington VT-
424 PM EDT Mon Jul 14 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WASHINGTON AND
NORTHWESTERN BENNINGTON COUNTIES THROUGH 530 PM EDT...

At 422 PM EDT, Doppler radar was tracking a strong thunderstorm over
Comstock, or 8 miles south of Whitehall, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whitehall, Granville, Hartford, Comstock, Poultney Village,
Kingsbury, Mount Hope, Porter, Hampton, Rupert, Fort Ann, South Bay,
Middle Granville, Braymer School, Smiths Basin, Adamsville, North
Granville, South Bay Village, East Hebron, and South Granville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4318 7324 4332 7351 4343 7362 4349 7363
      4357 7345 4357 7327 4356 7326 4353 7324
      4332 7325 4331 7314
TIME...MOT...LOC 2022Z 314DEG 18KT 4345 7348

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:25 AM EDTFlood WatchALYColumbia, Dutchess, Greene, Ulster20 hr
Jul 14, 2:01 PM EDTSpecial Weather StatementALYWarren44 min
Jul 14, 2:46 PM EDTSpecial Weather StatementALYWarren59 min
Jul 14, 3:38 PM EDTSpecial Weather StatementALYWarren52 min
Jul 14, 4:24 PM EDTSpecial Weather StatementALYWashington66 min
Jul 14, 4:29 PM EDTAreal Flood AdvisoryALYDutchess, Ulster26 min
Jul 14, 5:45 PM EDTSpecial Weather StatementALYColumbia60 min
Jul 14, 5:52 PM EDTAreal Flood AdvisoryALYColumbia113 min
Jul 14, 6:35 PM EDTSpecial Weather StatementALYDutchess55 min
Jul 14, 6:39 PM EDTAreal Flood AdvisoryALYDutchess, Ulster2 hr
Jul 14, 7:25 PM EDTAreal Flood AdvisoryALYDutchess2 hr

Nearby

Flash Flood Warnings in New York, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.